MathSciNet Relay Station
MathSciNet bibliographic data
MR242886 (39 #4213) 16.40
Warfield, R. B., Jr. A Krull-Schmidt theorem for infinite sums of modules. Proc. Amer. Math. Soc. 22 1969 460–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement